# SDR AALA20121212012

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Aircraft time: 61,558 hours, 31,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT OVERWING DOOR UPPER EXIT SIGNS INOPERATIVE.  RESEATED BATTERIES BY 20DEF.  OPS CHECK NORMAL.
